# SDR AALA202111224276

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737*
- Aircraft serial: 33491
- Aircraft time: 23,855 hours, 9,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Faulty
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, LANDING GEAR WOULD NOT RETRACT AFTER MULTIPLE ATTEMPTS; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED PROXIMITY SENSOR ELECTRONIC UNIT IAW AMM 32-09-10, OPS CHECK GOOD.
